Clomid - Libido - E2
- 01-29-2009, 08:13 AM
Clomid - Libido - E2
I have switched from test-e to clomid for fertility reasons. Problem is that since I went off the test and started taking clomid
1. depression came back
2. next to zero libido
3. lack of morning wood
4. lost hardness
I probably screwed up but a month ago I started taking 100mg of test-e with my clomid to see if it would help my libido get back on track. My test levels jumped to 1000. I noticed my boys shrinking so I stopped.
One of the issues is I know my E2 has to be high. Nips are sore.
So, I have a little bit of l-dex left so taking that a little but..............
are there any supplements for
1. help regulate E2 or with being on just clomid would I even need to take anything or will clomid bring it back to good levels
2. libido, i read all these posts saying all these supps made people into studs, horny and more but i dont have faith in supplements. I want Dr. to give me proviron but that wont happen. So, is there any supps that will help with my libido, hardness, desire but not mess with my hormones/sperm production.
- 01-29-2009, 06:53 PM
I think at the time I have shown you this post #79
Jan's BloodTest April13/2007
and suggested that you skip the clomid phase and go directly for the HCG phase (redlined part of chart).
I think that you should do your normal TRT testing and adjust E2 as usual.
If you would use 2000iu HCG 3x/week and do not come up with sufficient TotalTest levels, that would give you some idea of where you are going with this.
Hope all goes well.
1500 IUs every third day
as possibly better than (2000iu HCG 3x/week).
'The Clomid Test ' Results
02-01-2009, 09:46 PM
I would definetely take JanSz advice and go on HCG + AI asap to get your libido and natural test/sperm back asap! Your FSH may also be shutdown from TRT. Why not also look into HMG alongside HCG?
FSH is what is mainly responsible for sperm production. HMG is what signals production of FSH. Caber may help with libido as well, but again - it messes with hormones (prolactin suppression)
02-10-2009, 04:05 AM
How about Vitrix that's non-hormonal. I've taken it several times with no side effects other than 1 bout of unexpected aggression. I enjoyed it though. Another one is Tribulous but if it works it works slowly.
02-10-2009, 11:15 AM
Similar Forum Threads
- By Beau in forum Male Anti-Aging MedicineReplies: 8Last Post: 10-30-2014, 05:31 AM
- By GEEEE in forum Post Cycle TherapyReplies: 1Last Post: 01-19-2010, 05:11 PM
- By LeanGuy in forum AnabolicsReplies: 28Last Post: 04-18-2008, 06:12 PM
- By LeanGuy in forum Male Anti-Aging MedicineReplies: 0Last Post: 04-09-2008, 07:00 PM
- By MakaveliThaDon in forum AnabolicsReplies: 2Last Post: 04-26-2004, 12:51 PM